Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4192
Title: Isomorphism of Commutative Group Algebras over all Fields
Authors: Danchev, Peter V.
Issue Date: 2003
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Source: Peter V. Danchev, "Isomorphism of Commutative Group Algebras over all Fields", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 35 (2003), pp. 147–164.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
35 (2003)
Abstract: 
It is argued that the commutative group algebra over
each field determines up to an isomorphism its group basis for
any of the following group classes:
• Direct sums of cocyclic groups
• Splitting countable modulo torsion groups whose torsion parts
are direct sums of cyclics;
• Splitting groups whose torsion parts are separable countable
• Groups whose torsion parts are algebraically compact
• Algebraically compact groups
These give a partial positive answer to the R.Brauer’s classical
problem.
Type: Article
URI: http://hdl.handle.net/10077/4192
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.35 (2003)

Files in This Item:
File Description SizeFormat
DanchevRendMat35.pdf143.43 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

635
checked on Jul 6, 2022

Download(s) 50

414
checked on Jul 6, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.